Blogs


Notices

Dual anxiety issue

Old 07-09-2013, 08:08 AM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Sep 2012
Posts: 47
Dual anxiety issue

I am diagnosed with bipolar and hypomania. I take Pristiq for depression, trileptal for the hypomania - and then .25mg Xanax 5x per day for anxiety, and .5mg per day of Seroquel. While they are low dosages, I have been taking them for years now. I was MANY times able to get my Xanax down to just 3 doses per day, one in the early afternoon and 2 a few hours for bed, with the Seroquel.

I had neck surgery last year and was on 10mg Oxycodone for about 10 weeks. Went through horrid opiate withdrawals when completed, as I honestly didn't know you could have withdrawals, and of course I abused them for those 10 weeks. I paid the price. But I didn't learn my lesson apparently.

So 3 weeks ago or so a friend gave me like 5 percocets, which lasted like 2 days, and there were no ill effects afterwards. I know, a HORRIBLE decision, but it's the truth. Then a week later, the same thing, with no ill effects. Of course I convince myself that all is cool so long as I don't abuse them. How stupid I am. He gave me 30 of them 2 Fridays ago, which I took that day/night and all weekend long and done on Monday. I abused them. And now I am having the withdrawals again (and I KNOW I deserve it).

So from my weekend bender, it's been 7.5 days clean. Been getting to the gym everyday and at least steam room and a hot shower, and if I have energy, I get a quick workout in. I've been eating right, taking vitamins, lots of water and green anti-oxidant teas.

My regular dosages of Xanax and Seroquel are helping immensely, they calm down the severe anxiety which arose from my stupidity, but my stomach is shot and feels like it's moving at all times from the anxiousness. I would have thought it would have been over by 7 days when it was just a bender, but nope.

I'm looking for opinions and such to help deal with the anxiety I am having.

I know it's 'caused' by my stupidity and bender - but considering that the majority of my ill feelings go away if I take Seroquel/Xanax, I have to believe a lot of it is just fear/anxiety from the last time, guilt and other things I am likely unaware of as I nurse myself back to health. But this anxiety is making me want to take more of my regular medications to feel better, and I don't want to.

My apologies if this type of post doesn't belong in the anxiety forum, as I know it stems from the withdrawals, but I've been dealing with anxiety for 15 years, but it's been under control for SO long until I made this huge mistake.
stlrsfan is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 03:54 PM.